# SDR SWAA2023070552568

- Difficulty date: May 26, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L/H SIDE WALL INTERCOSTAL CRACKED @ S-16L BETWEEN STA 259.5 & 303.8 MKD DOT CORRECTION FWD CABIN WET AREA L/H SIDE WALL INTERCOSTAL CRACKED @ S-16L BETWEEN STA 294.5 & 303.9<[01] REMOVE AND REPLACE DAMAGE INTERCOSTAL;[02] CORRECTION TO STEP#1 REMOVE AND REPLACE DAMAGE INTERCOSTAL PER SRM 51-40-02-0G-0;[03] VERIFIED STEP 2 INTERCOASTAL REPLACED.
